# SDR SWAA2022051195410

- Difficulty date: April 18, 2022
- Submitted: May 11, 2022
- Operation: Air carrier
- Aircraft: N7736A
- Make and model: Boeing 737-7BD
- Aircraft serial: 35109
- Aircraft time: 50,096 hours, 25,534 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Part number: 141A52111
- Condition: Corroded
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON B.S. 270 LATERAL BEAM AT R.B.L. 1; W.L. 207.54 / [01] REMOVED CORROSION FROM BS 270 LATERAL BEAM FLANGE RBL-1 WL 207.54; IN AREA OF 2' X 1' ORIGINAL MATERIAL THICKNESS 0.050' REMAINING THICKNESS 0.025 FOUND TO BE OUT OF LIMIT IAW SRM 53-10-51-1A-1 DET.4C(2A) FIG.105C  TOOLS USED CALIPER ID# ATS2501; S/N A19335647;[02] VERIFIED CORRECTIVE ACTION #1.;[03] CUT AND REMOVED THE DAMAGED PART OF THE BS 270 LATERAL BEAM HORIZONTAL FLANGE BY 3.8'LX0.8'W IAW SRM 51-10-02;[04] VERIFIED DAMAGE WAS CUTOUT OF THE BS 270 LATERAL BEAM HORIZONTAL FLANGE AT RBL 1; 3.8'LX0.8'W IAW SRM 51-10-02.;[05] REQUESTED HFEC THE EDGE OF CUT OUT; ALL EXISTING OPEN HOLES AND COUNTERSINK HOLES.;[06] HFEC INSPECTED CUT EDGE IAW 737 NDTM PART 6 51-00-00 PROCEDURE 23; NO CRACKS NOTED. HFEC INSPECTED OPEN HOLES IAW 737 NDTM PART 6 51-00-00 PROCEDURE 16; NO CRACKS NOTED. HFEC INSPECTED COUNTERSINKS IAW 737 NDTM PART 6 53-30-00 PROCEDURE 3; NO CRACKS NOTED.  EQUIP USED: NORTEC 600 ID: ATS1465 EQUIP USED: MINIMITE ID: ATS240;[07] 'EA-GENERAL' REPAIR REFERENCE IS SELECTED PER EA# M-21-153-00277;[08] COMPLETE;[09] VERIFIED CORRECTIVE ACTION STEPS COMPLETE.;[10] VERIFIED MEASUREMENT TABLE.
